# SDR UALA2011012400372

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 47,798 hours, 13,342 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 19
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO SELECTOR PANEL RT SATCOM MIC SELECT WON'T LATCH.  REPLACED AUDIO SELECT PANEL, OPS NORMAL.
